# SDR R61A2020092600648

- Difficulty date: September 25, 2020
- Submitted: September 27, 2020
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 31,706 hours, 19,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003419
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK AFT LT PASSENGER DOOR, LOWER FWD EMERGENCY EXIT SIGN IS INOP.  R & R EMERGENCY LIGHT POWER PACK NR 3, PER EMB 175 AMM 33-50-400-801-A.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
